| Model Number |
CCU, ARTHREX SYNERGYUHD4, MATRIX |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 09/15/2023, it was reported by an sales representative via sems-06033363 that an ar-3200-0020 ccu image is grainy.This was discovered during use with no patient harm.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.(no problem found) the evaluation did not identify any issues relevant to the reported event.The reported event of "an ar-3200-0020 ccu image is grainy" was not confirmed.Refer to case-(b)(4) for additional failure modes and information.